# SDR SWAA2025111223544

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 867, LBL12 IN AFT CARGO COMPARTMENT.   REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8102 SHEET: 17 REV: -. MEASUREMENT OF CRACK L: 0.690.
